HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Elicitation of myocardial ischemia by nifedipine in a case of coronary artery fistula.

Abstract
A 63-year-old woman had chest pain that worsened when nifedipine was given. She was found to have a right coronary-to-thorax angioma/fistula. Acute nifedipine administration elicited precordial symptoms, associated with ischemic changes in the inferior ECG leads and an obvious vasodilatation of the fistulous tract, suggesting that a nifedipine-induced "steal" phenomenon might be responsible for the paradoxic clinical response.
AuthorsP Montorsi, A Bartorelli, F Garbagnati
JournalChest (Chest) Vol. 95 Issue 3 Pg. 702-4 (Mar 1989) ISSN: 0012-3692 [Print] UNITED STATES
PMID2920607 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Nifedipine
Topics
  • Coronary Disease (chemically induced, radiography)
  • Coronary Vessel Anomalies (complications)
  • Electrocardiography
  • Female
  • Humans
  • Middle Aged
  • Nifedipine (adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: